MathSciNet Relay Station
MathSciNet bibliographic data
MR1346988 53C50 (53A30)
Smyth, Robert W. Uncountably many $C^0$ conformally distinct Lorentz surfaces and a finiteness theorem. Proc. Amer. Math. Soc. 124 (1996), no. 5, 1559–1566.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement